Facial Wasting after 15 years
Nov 27, 2006
I've been positive for 15 years, having taken various regimens from A to AZT ;). I stopped taking Zerit about a year ago. Unfortunately I also seem to have developed a bit of wasting in the face (cheeks, templates, and jaw) and buttocks as a result. My current regiment seems to be doing ok although this is a difficult thing to see happening as it doesn't happen overnight. My Triglicerides are 'somewhat' under control (218) with Tricor. I'm wondering if there are any indicators of the safeness of Truvada in combination with Videx, Kaletra, and Serostim. My elevated triglicerides have me worried that lypodistrophy isn't done with me yet.
I've since received treatement in Mexico using PMMA for the wasting but I'm concerned I'll simply see more wasting.
Response from Dr. Henry
Serostim doesn't improve fat wasting. There may be a negative interaction between Videx and the tenofovir in Truvada (negative effect on CD4 cells and increased toxicity) that needs to be monitored. There is not much published on Truvada + Videx as a NRTI combination regarding fat issues-I rarely if ever have used those drugs together. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Groin Pain After Genital Rubbing Worried I Have HIV
- Itchy Balls After Sucking Penis Sign Of HIV AIDS
- Oral Ulcers After Drinking Water Sign Of HIV AIDS
- Rectal Bleeding After Anal Sex Without Condom Does It Mean I Have HIV
- Red Eyes After Erotic Massage Worried I Have HIV
- Do Condoms Cause Irritation?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.